# SDR YV3R2021082800484

- Difficulty date: August 24, 2021
- Submitted: August 28, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VHRZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 3577
- Aircraft time: 9,752 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: B2862
- Part serial: 4157
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GOVERNOR CONTROLLER ASSEMBLY P/N: B286-2 WAS DEFECTIVE. UPON BENCH TESTING, DUTY CYCLE AND SYMMETRY WERE FOUND OUT OF TOLERANCE.
